Varieties of finitely approximable semigroups
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1982), pp. 21-29
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1982_11_a3,
author = {\`E. A. Golubov and M. V. Sapir},
title = {Varieties of finitely approximable semigroups},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {21--29},
year = {1982},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1982_11_a3/}
}
È. A. Golubov; M. V. Sapir. Varieties of finitely approximable semigroups. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1982), pp. 21-29. http://geodesic.mathdoc.fr/item/IVM_1982_11_a3/